# SDR DALA1107250667

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 65,279 hours, 30,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD SKIN AT STA 720, BL 0-RBL 64.  HAVE SURFACE CORROSION UNDER NUT CLIPS. C/A-BLENDED OUT CORROSION DIMENSION L=1", W=1", D-.024. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  CUT UPPER FLANGE IAW 53-00-51. FABRICATED UPPER CHORD REPAIR IAW SRM 53-00-51.  INSTALLED UPPER CHORD REPAIR IAW SRM 53-00-51.  LEVEL 2 CORROSION.  MAJOR REPAIR.   ETOPS CATEGORY 'A': ANY IN-FLIGHT SHUTDOWN.
